Microbial metabolism of oxalic acid

Jakoby, William B. ; Bhat, J. V. (1958) Microbial metabolism of oxalic acid Microbiology and Molecular Biology Reviews, 22 (2). pp. 75-80. ISSN 1092-2172

PDF - Publisher Version

Official URL: http://mmbr.asm.org/cgi/reprint/22/2/75.pdf


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to American Society for Microbiology.
ID Code:4583
Deposited On:18 Oct 2010 07:28
Last Modified:16 May 2016 15:12

Repository Staff Only: item control page